I am losing my hairs from top of my head the area is looking bald and my scalp can be easily seen please help me out doctors advised me minoxidil and finasteride but finasteride is having some serious side effects
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello , please go the reply on 8th August as homoeopath ,from where my name has been deleted due to change of Photo. However along with earlier reply I want to mention here that I should not discuss so many causes for medical hazards but I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for online treatment through Practo location dumdum Kolkata.
I should not make any suggestion like others without proper case taking along with investigation which is required for homoeopathic characterized ,& individualised treatment for each individual patients .
As two individuals are not alike.
So you may contact through email [email protected] to get my no
Hi there....I can understand your concern. Thin hair, hair fall could be due to many reasons like hereditary, stress, thyroid disorders, anemia, pcod, recent fever, vitamin deficiency, seborrhic capitis. You will require detailed clinical examination and further investigations. So kindly consult nearby dermatologist for further evaluation. Conservatively at home, don't use hot water while having head bath. Use only lukewarm water. While drying your hair, don't scrub too much or use hair dryer. Just pad with towel. Minoxidil and finestride are the standard treatment options to treat hair loss. The side effects of finestride are very rare. It's all psychological. If you don't want it you can consult your dermatologist. They will stop it and change over to dutestride. But it will be more expensive.